Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 49, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2024, 5:27 PM CDT for 4 counties in Missouri. It was in force for 78 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 5:27 PM CDT (22:27 UTC)
- Expired
- Mar 14, 2024, 6:45 PM CDT
- In force
- 78 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Crawford County, MO, Iron County, MO, Reynolds County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 5:58 PM CDT | TSTM WND DMG | 1 Nne Centerville, MO | Tree down over Highway 21 north of Centerville. |
| Mar 14, 6:19 PM CDT | TSTM WND DMG | 1 Ene Belleview, MO | Powerlines down near Belleview, MO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 1:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 544 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 25.1
The text
As transmitted.
508
WUUS53 KLSX 142227
SVRLSX
MOC055-093-179-221-142345-
/O.NEW.KLSX.SV.W.0049.240314T2227Z-240314T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
527 PM CDT Thu Mar 14 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Crawford County in east central Missouri...
Iron County in southeastern Missouri...
Reynolds County in southeastern Missouri...
Washington County in east central Missouri...
* Until 645 PM CDT.
* At 527 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Newburg to near Salem to 14 miles
southwest of Bunker to near Eminence to 7 miles southeast of
Mountain View, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Potosi, Steelville, Ironton, Anthonies Mill, Reynolds, Ellington,
Pilot Knob, Viburnum, Arcadia, Irondale, Mineral Point, Annapolis,
Old Mines, Glover, Bixby, Cherryville, Richwoods, Courtois,
Belleview, and Oates.
This also includes Washington State Park, Onondaga Cave State Park,
Johnsons Shut-Ins State Park, Fort Davidson Historic Site, Elephant
Rocks State Park, Dillard Mill Historic Site, Taum Sauk Mountain
State Park, and Clearwater Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.
&&
LAT...LON 3705 9096 3726 9116 3750 9121 3751 9131
3759 9131 3759 9116 3770 9115 3770 9131
3779 9131 3779 9153 3793 9153 3821 9095
3820 9079 3820 9078 3808 9064 3765 9065
3764 9054 3728 9055 3727 9074 3706 9078
TIME...MOT...LOC 2227Z 249DEG 48KT 3783 9186 3757 9160 3737 9146 3716
9145 3692 9161
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CVKING4 follow-up statements
309
WWUS53 KLSX 142309
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
609 PM CDT Thu Mar 14 2024
MOC055-093-179-221-142345-
/O.CON.KLSX.SV.W.0049.000000T0000Z-240314T2345Z/
Crawford MO-Iron MO-Reynolds MO-Washington MO-
609 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN CRAWFORD...IRON...REYNOLDS AND WASHINGTON COUNTIES...
At 608 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Leasburg to 6 miles east of
Courtois to 9 miles northwest of Glover to 6 miles west of Annapolis
to near Garwood, moving east at 55 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Potosi, Steelville, Ironton, Anthonies Mill, Reynolds, Ellington,
Pilot Knob, Viburnum, Arcadia, Irondale, Mineral Point, Annapolis,
Old Mines, Glover, Bixby, Cherryville, Richwoods, Courtois,
Belleview, and Oates.
This also includes Washington State Park, Onondaga Cave State Park,
Johnsons Shut-Ins State Park, Fort Davidson Historic Site, Elephant
Rocks State Park, Taum Sauk Mountain State Park, and Clearwater Lake
Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across the Ozarks. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3705 9096 3724 9114 3734 9112 3749 9111
3771 9115 3796 9147 3821 9095 3820 9079
3820 9078 3808 9064 3765 9065 3764 9054
3728 9055 3727 9074 3706 9078
TIME...MOT...LOC 2308Z 248DEG 48KT 3804 9120 3776 9097 3756 9083 3735
9082 3711 9098
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CVKING857
WWUS53 KLSX 142320
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
620 PM CDT Thu Mar 14 2024
MOC055-093-179-221-142345-
/O.CON.KLSX.SV.W.0049.000000T0000Z-240314T2345Z/
Crawford MO-Iron MO-Reynolds MO-Washington MO-
620 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EAST CENTRAL CRAWFORD...IRON...EASTERN REYNOLDS AND WASHINGTON
COUNTIES...
At 620 PM CDT, severe thunderstorms were located along a line
extending from near Anthonies Mill to 7 miles west of Irondale to
Pilot Knob to near Annapolis to 6 miles west of Piedmont, moving east
at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Law enforcement reported a tree down across the highway in
Centerville.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Potosi, Ironton, Pilot Knob, Arcadia, Irondale, Mineral Point,
Annapolis, Old Mines, Glover, Richwoods, Belleview, Garwood, Des Arc,
Caledonia, Belgrade, Cadet, Black, Granite, Sabula, and Chloride.
This also includes Washington State Park, Johnsons Shut-Ins State
Park, Fort Davidson Historic Site, Elephant Rocks State Park, Taum
Sauk Mountain State Park, and Clearwater Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3705 9096 3747 9094 3772 9102 3801 9123
3815 9091 3820 9079 3820 9078 3808 9064
3765 9065 3764 9054 3728 9055 3727 9074
3706 9078
TIME...MOT...LOC 2320Z 249DEG 48KT 3809 9103 3781 9080 3761 9066 3740
9065 3716 9081
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CVKING147
WWUS53 KLSX 142334 RRA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
634 PM CDT Thu Mar 14 2024
MOC055-179-142344-
/O.CAN.KLSX.SV.W.0049.000000T0000Z-240314T2345Z/
Crawford MO-Reynolds MO-
634 PM CDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAWFORD AND
EASTERN REYNOLDS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.
&&
LAT...LON 3774 9078 3809 9105 3820 9079 3809 9068
3810 9066 3808 9064 3765 9065 3764 9054
3728 9055 3727 9075
TIME...MOT...LOC 2334Z 249DEG 48KT 3815 9083 3787 9060 3767 9046 3746
9045 3722 9061
$$
MOC093-221-142345-
/O.CON.KLSX.SV.W.0049.000000T0000Z-240314T2345Z/
Iron MO-Washington MO-
634 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR IRON AND NORTHEASTERN WASHINGTON COUNTIES...
At 634 PM CDT, severe thunderstorms were located along a line
extending from Richwoods to Leadwood to near Knob Lick to 6 miles
north of Saco to near Sam A. Baker State Park, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Potosi, Ironton, Pilot Knob, Arcadia, Irondale, Mineral Point,
Annapolis, Richwoods, Belleview, Old Mines, Glover, Des Arc,
Caledonia, Hogan, Vulcan, Cadet, Granite, Sabula, Chloride, and
Latty.
This also includes Washington State Park, Fort Davidson Historic
Site, and Elephant Rocks State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.
&&
LAT...LON 3774 9078 3809 9105 3820 9079 3809 9068
3810 9066 3808 9064 3765 9065 3764 9054
3728 9055 3727 9075
TIME...MOT...LOC 2334Z 249DEG 48KT 3815 9083 3787 9060 3767 9046 3746
9045 3722 9061
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CVKING845
WWUS53 KLSX 142341
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
641 PM CDT Thu Mar 14 2024
MOC093-221-142351-
/O.EXP.KLSX.SV.W.0049.000000T0000Z-240314T2345Z/
Iron MO-Washington MO-
641 PM CDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR IRON AND NORTHEASTERN
WASHINGTON COUNTIES WILL EXPIRE AT 645 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Missouri.
&&
LAT...LON 3774 9078 3809 9105 3820 9079 3809 9068
3810 9066 3808 9064 3765 9065 3764 9054
3728 9055 3727 9075
TIME...MOT...LOC 2341Z 249DEG 48KT 3818 9074 3790 9051 3770 9037 3749
9036 3725 9052
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:03 PM CDT, 2 hours 24 minutes earlier. Its key messages:
- -Thunderstorms are expected through this evening (60 to 80 percent chance) across much of the area. There is a threat that some of these thunderstorms will become strong to severe with hazards of very large hail, damaging winds, and a tornado or two possible. -Expect near or slightly above normal temperatures Friday and Saturday, then a cool down on Sunday and Monday after a dry cold front moves through Saturday night.
Area forecast discussion, Mar 14, 3:03 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 303 PM CDT Thu Mar 14 2024 .KEY MESSAGES... -Thunderstorms are expected through this evening (60 to 80 percent chance) across much of the area. There is a threat that some of these thunderstorms will become strong to severe with hazards of very large hail, damaging winds, and a tornado or two possible. -Expect near or slightly above normal temperatures Friday and Saturday, then a cool down on Sunday and Monday after a dry cold front moves through Saturday night. && .SHORT TERM... (Through Late Friday Night) Issued at 302 PM CDT Thu Mar 14 2024 The atmosphere ahead of the cold front has destabilized once again with activity beginning to develop in the warm sector as of 19z. The latest surface analysis shows the outflow boundary beginning to retreat back to the north, and currently extends from surface low near MCI southeastward to near Jefferson City, then eastward to the southern sections of the St. Louis metro area. Latest RAP analysis is showing MLCAPEs near 2000 J/kg with no cap left underneath a right entrance region of an upper level jet streak. This instability combined with deep 0 to 6km bulk shear of 50-60kts, as well as 0-3km SRH around 200 to 250, indicates that storm development will initially start off as supercellular. Currently thunderstorms that are developing in southwestern MO will race off to the northeast into central/east central/southeast Missouri this afternoon. As some of the storms approach the outflow boundary, winds are backed to the southeast on the north side of it, thus this will increase the "spin" in the lowest levels of the atmosphere and increase the likelihood of tornadogenesis with any supercell that crosses it. Along with the tornado threat, very large hail, baseball size or larger, and damaging winds will also be likely with any severe thunderstorm. By late this afternoon and evening, the shear vector will become aligned with the boundary, thus will likely see a quick transition to a mixed mode. The latest HRRR run continues to show the storms will become more numerous along the I-70 corridor in IL and I-44 corridor in MO by 00z Friday and slide south, exiting the region between 03z and 06z Friday. Dry and near normal temperatures are expected on Friday as a surface ridge builds into the region. Despite decreasing clouds, the colder northerly winds will keep temperatures in the mid 50s to low 60s for highs. Even though the surface ridge will weaken Friday night with surface flow backing to the west to southwest once again, lows will still drop off into the upper 30s to low 40s, but still a bit above normal for this time of year. Byrd && .LONG TERM... (Saturday through Next Thursday) Issued at 302 PM CDT Thu Mar 14 2024 A strong area of low pressure will drop southeastward out of western Canada into the Great Lakes region by this weekend. It will drag a cold front into the area by Saturday night. This boundary should pass through dry, with very weak low-level convergence along it and the better mid/upper level forcing for ascent residing across the Great Lakes. In the meantime, temperatures will warm up on Saturday with highs in the 60s. As decent CAA moves in Saturday night, temperatures will be below normal for the last half of the weekend and into early next week. Highs on Sunday will be in the upper 40s to upper 50s, while highs on Monday will be in the 40s. Expect below freezing temperatures area wide Sunday night and Monday night with lows in the 20s. Temperatures will warm back above normal by the middle next week with the next chance of rain holding off until Wednesday night and Thursday. Byrd && .AVIATION... (For the 18z TAFs through 18z Friday Afternoon) Issued at 1248 PM CDT Thu Mar 14 2024 Atmosphere in process of recovering from early morning activity with storms expected to develop by 21z, especially for TAF sites along I-70 corridor. Added tempo groups for this area between 21z Thursday and 01z Friday with MVFR ceilings and visibilities. Otherwise, rain will taper off as cold front moves through. It will move through KUIN by 19z, KCOU/KJEF by 21z, and St. Louis metro area by 03z Friday. In the meantime, expect gusty south winds which will veer to the west then north with cold frontal passage. Ceilings will lower to MVFR on back side of cold front eventually lifting and scattering out by 11z Friday at KUIN, by 15z-16z at KCOU/KJEF, and by 17z Friday in the St. Louis metro area. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 14, 3:25 PM CDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 325 PM CDT Thu Mar 14 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-152030- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 325 PM CDT Thu Mar 14 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely through tonight. Some of these thunderstorms could be severe capable of producing very large hail, damaging winds, and isolated tornadoes through this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. Byrd
In the hours before
Local storm report, Mar 14, 5:12 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
512 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Hail O'Fallon 38.78N 90.71W
03/14/2024 E2.00 inch St. Charles MO Trained Spotter
Delayed report, time estimated from radar.
&&
MRMLocal storm report, Mar 14, 5:14 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
514 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM Hail 2 SSE Saint Paul 38.82N 90.72W
03/14/2024 M2.75 inch St. Charles MO NWS Employee
delayed report.
&&
MRMLocal storm report, Mar 14, 5:17 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
517 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Hail 1 SSE House Springs 38.41N 90.56W
03/14/2024 E0.70 inch Jefferson MO Trained Spotter
&&Local storm report, Mar 14, 5:18 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
518 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM Hail 2 E O'Fallon 38.79N 90.67W
03/14/2024 M1.75 inch St. Charles MO NWS Employee
Delayed report, time estimated from radar.
&&
MRMLocal storm report, Mar 14, 5:20 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
520 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM Hail 2 S Lake Saint Louis 38.76N 90.78W
03/14/2024 E1.00 inch St. Charles MO Public
Delayed report.
&&
MRMLocal storm report, Mar 14, 5:26 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
526 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM Hail Lake Saint Louis 38.79N 90.78W
03/14/2024 M3.00 inch St. Charles MO Trained Spotter
Delayed report. Hail was approximately the
size of a palm or two golf balls put
together. Estimated 3-4 inches.
&&
MRMThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 51 min |
| Mar 13, 7:32 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole | 21 min |
| Mar 13, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 52 min |
| Mar 13, 9:19 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 41 min |
| Mar 14, 2:22 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 38 min |
| Mar 14, 2:40 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 50 min |
| Mar 14, 7:25 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 50 min |
| Mar 14, 7:28 AM CDT | Tornado Warning | LSX | Saint Charles | 22 min |
| Mar 14, 7:33 AM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 27 min |
| Mar 14, 7:42 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 31 min |
| Mar 14, 7:47 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 43 min |
| Mar 14, 8:26 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 31 min |
| Mar 14, 2:22 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 38 min |
| Mar 14, 2:53 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 67 min |
| Mar 14, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Franklin, Gasconade, Montgomery, Osage, Warren | 47 min |
| Mar 14, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 40 min |
| Mar 14, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 46 min |
| Mar 14, 3:34 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 56 min |
| Mar 14, 3:39 PM CDT | Tornado Warning | LSX | Saint Charles, Warren | 51 min |
| Mar 14, 3:47 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 43 min |
| Mar 14, 3:51 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 39 min |
| Mar 14, 3:53 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 38 min |
| Mar 14, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 63 min |
| Mar 14, 4:01 PM CDT | Tornado Warning | LSX | Jefferson | 27 min |
| Mar 14, 4:07 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 53 min |
| Mar 14, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 37 min |
| Mar 14, 4:11 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 41 min |
| Mar 14, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 34 min |
| Mar 14, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 54 min |
| Mar 14, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 65 min |
| Mar 14, 4:32 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 25 min |
| Mar 14, 4:38 PM CDT | Tornado Warning | LSX | Jefferson | 25 min |
| Mar 14, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 47 min |
| Mar 14, 5:17 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 43 min |
| Mar 14, 5:40 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 50 min |
| Mar 14, 5:42 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 32 min |
| Mar 14, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 44 min |
| Mar 14, 5:54 PM CDT | Tornado Warning | LSX | Franklin, Warren | 36 min |
| Mar 14, 5:55 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 50 min |
| Mar 14, 6:00 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 30 min |
| Mar 14, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 21 min |
| Mar 14, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 51 min |
| Mar 14, 6:18 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Madison, Sainte Genevieve, Saint Francois | 57 min |
| Mar 14, 6:42 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.